MathSciNet Relay Station
MathSciNet bibliographic data
MR2792995 (2012d:55013) 55P50 (55P35 55P62)
Menichi, Luc A Batalin-Vilkovisky algebra morphism from double loop spaces to free loops. Trans. Amer. Math. Soc. 363 (2011), no. 8, 4443–4462.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement